skin-hair-icon

Androanagen side effects

My hairs are thinning from middle of sculp. I've been prescribed for androanagen tablet and spray for a month. Is there any side effect of androanagen?
views-icons 461 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Pradnya Shastri
Trichologist 9 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹350 for 24 hrs

No side effects as such. So kindly continue treatment please.
Next Steps
1 month of treatment for hair thinning isn't sufficient. kindly follow up with your treating dermatologist. Also, visiting a dermatologist is one part of your treatment... a holistic approach (modifying lifestyle)works best for hair treatment. Read this article please :http://www.skinmatra.com/single-post/2016/09/17/Listen-to-your-skin-talk-Here-is-how
Health Tips
Avoid self medication or falling prey to hair clinics and unrealistic promises .Do read this to know what I am talking about : http://www.skinmatra.com/single-post/2016/07/03/Skin-Troubles-Here-is-WHAT-NOT-TO-DO
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO